# SDR RAIA00101012

- Difficulty date: January 17, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,193 hours, 27,258 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pitch Horn
- Part number: E420361
- Part serial: 401E
- Condition: Failed
- Location: Elevator
- Part time: 27,193 hours, 27,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

7136-STL- DURING CLIMBOUT, RUDDER AND ELEVATOR HORN HEAT FAULTED.  MAINTENANCE REMOVED AND REPLACED THE ELEVATOR HORN IAW ATR42 MAINTENANCE MANUAL.
